# SDR DALA2022101006538

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 2,538 hours, 311 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 3416 SEVERE TURBULANCE FL 320 FOR APPROXIMATELY 3 MINUTES. CORRECTIVE ACTION: ACCOMPLISHED ERA 602870-14 AND PERFORMED INSPECTION AFTER FLT IN EXCESSIVE TURBULANCE, NO DEFECTS & FAULTS FOUND THEN OPS CHECKED OK PER A330 AMM 05-51. (9550677)
